# SDR AALA2019021549005

- Difficulty date: February 12, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 68,018 hours, 8,527 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FUEL DISAGREE MESSAGE ILLUMINATED.  CENTER FUEL TANK INDICATED 10.6 AND WAS NOT DECREASING. STUCK AT 10.6 LBS, RAN CHECK LIST AND CALCULATED FUEL QUANTITY WAS ACCURATE. AT GATE, FUEL CENTER TANK WAS STILL READING 10.6 WITH 0 FUEL.   MAINTENANCE ACCOMPLISHED FIM 28-22-00-810-900 AND PERFORMED SATISFACTORY OPERATIONAL CHECK,   NO FAULTS FOUND.
